Anna Zatorska-Goldstein
Anna Zatorska-Goldstein
Verified email at mimuw.edu.pl - Homepage
Title
Cited by
Cited by
Year
Gradient regularity for elliptic equations in the Heisenberg group
G Mingione, A Zatorska-Goldstein, X Zhong
Advances in Mathematics 222 (1), 62-129, 2009
652009
Very weak solutions of nonlinear subelliptic equations
A Zatorska-Goldstein
Ann. Acad. Sci. Fenn. Math 30 (2), 407-436, 2005
482005
Heteroclinic orbits between rotating waves of semilinear parabolic equations on the circle
B Fiedler, C Rocha, M Wolfrum
Journal of Differential Equations 201 (1), 99-138, 2004
362004
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
322018
On polyharmonic maps into spheres in the critical dimension
P Goldstein, P Strzelecki, A Zatorska-Goldstein
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (4), 1387-1405, 2009
212009
Higher integrability of very weak solutions of systems of p (x)-Laplacean type
V Bögelein, A Zatorska-Goldstein
Journal of mathematical analysis and applications 336 (1), 480-497, 2007
172007
Well-posedness of parabolic equations in the non-reflexive and anisotropic Musielak–Orlicz spaces in the class of renormalized solutions
I Chlebicka, P Gwiazda, A Zatorska-Goldstein
Journal of Differential Equations 265 (11), 5716-5766, 2018
152018
On elliptic and parabolic systems with x‐dependent multivalued graphs
P Gwiazda, A Zatorska‐Goldstein
Mathematical methods in the applied sciences 30 (2), 213-236, 2007
152007
Regularity for minimizers of functionals with nonstandard growth by A-harmonic approximation
J Habermann, A Zatorska–Goldstein
NoDEA: Nonlinear Differential Equations and Applications 15 (1), 169-194, 2008
142008
A compactness theorem for weak solutions of higher-dimensional H-systems
P Strzelecki, A Zatorska-Goldstein
Duke Mathematical Journal 121 (2), 269-284, 2004
122004
Stability of quasiminimizers of the p‐Dirichlet integral with varying p on metric spaces
OE Maasalo, A Zatorska–Goldstein
Journal of the London Mathematical Society 77 (3), 771-788, 2008
92008
Matematyka dla przyrodników i inżynierów
DA McQuarrie, P Goldstein, A Zatorska-Goldstein
Wydawnictwo Naukowe PWN, 2013
82013
Fully anisotropic elliptic problems with minimally integrable data
A Alberico, I Chlebicka, A Cianchi, A Zatorska-Goldstein
Calculus of Variations and Partial Differential Equations 58 (6), 186, 2019
72019
Elliptic problems in the Orlicz setting without growth restrictions with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
preprint, 2018
52018
Fully anisotropic elliptic problem with L1 or measure data
A Alberico, I Chlebicka, A Cianchi, A Zatorska-Goldstein
preprint, 2018
52018
On the regularity of p-harmonic functions in the Heisenberg group
G Mingione, ZG Anna, X Zhong
Bollettino dell'Unione Matematica Italiana 1 (1), 243-253, 2008
52008
An existence result for Leray-Lions type operators with discontinuous coefficients
P Gwiazda, A Zatorska-Goldstein
Asymptotic Analysis 43 (3), 249, 2005
52005
Elliptic problems with growth in nonreflexive Orlicz spaces and with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
Journal of Mathematical Analysis and Applications 479 (1), 185-213, 2019
32019
Parabolic equation in time and space dependent anisotropic Musielak–Orlicz spaces in absence of Lavrentiev's phenomenon
I Chlebicka, P Gwiazda, A Zatorska–Goldstein
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (5), 1431-1465, 2019
32019
Remarks on Uhlenbeck’s decomposition theorem
P Goldstein, A Zatorska-Goldstein
Preprint, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20